Alert archive / Vermont / Winter Storm Warnings in 2011

Winter Storm Warning 12, NWS Burlington, VT

December 7, 2011Orange County, Rutland County, Vermont

NWS Burlington, VT issued this winter storm warning at Dec 7, 2011, 3:59 PM EST for Orange County, Rutland County, Vermont. It took effect at Dec 7, 2011, 10:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 7, 2011, 3:59 PM EST (20:59 UTC)
In effect from
Dec 7, 2011, 10:00 PM EST
Expired
Dec 8, 2011, 5:52 AM EST
In force
8 hr
Issued by
NWS Burlington, VT

Counties Orange County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 88 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WWUS41 KBTV 072059
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
359 PM EST WED DEC 7 2011

VTZ010-012-019-081015-
/O.UPG.KBTV.WW.Y.0018.111208T0300Z-111208T1400Z/
/O.NEW.KBTV.WS.W.0012.111208T0300Z-111208T1400Z/
ORANGE-WINDSOR-EASTERN RUTLAND-
INCLUDING THE CITIES OF...BRADFORD...RANDOLPH...SPRINGFIELD...
WHITE RIVER JUNCTION...EAST WALLINGFORD...KILLINGTON
359 PM EST WED DEC 7 2011

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EST THURSDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN
EFFECT. 

* LOCATIONS...EASTERN RUTLAND...ORANGE AND WINDSOR COUNTIES IN
  VERMONT.

* HAZARD TYPES...A PERIOD OF HEAVY SNOW.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...RAIN WILL CHANGE TO SNOW OVERNIGHT...BEGINNING AROUND
  1000 PM...AND CONTINUE INTO EARLY THURSDAY MORNING.

* IMPACTS...SNOW WILL ACCUMULATE QUICKLY ON ROADWAYS AND TRAVEL
  WILL BECOME OVERNIGHT.

* WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...ONE MILE OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ018-081015-
/O.EXA.KBTV.WW.Y.0018.111208T0300Z-111208T1400Z/
EASTERN ADDISON-
INCLUDING THE CITIES OF...BRISTOL...RIPTON
359 PM EST WED DEC 7 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EST THURSDAY. 

* LOCATIONS...EASTERN ADDISON COUNTY IN VERMONT.

* HAZARD TYPES...A PERIOD OF MODERATE SNOW.

* ACCUMULATIONS...4 TO 6 INCHES OF SNOW.

* TIMING...RAIN WILL CHANGE TO SNOW OVERNIGHT...BEGINNING AROUND
  1000 PM...AND CONTINUING INTO EARLY THURSDAY MORNING.

* IMPACTS...SNOW WILL QUICKLY COVER ROADWAYS AND TRAVEL WILL
  BECOME DIFFICULT OVERNIGHT.

* WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...AROUND 30.

* VISIBILITIES...AROUND ONE MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ004-007-008-011-081015-
/O.CON.KBTV.WW.Y.0018.111208T0300Z-111208T1400Z/
ESSEX-CALEDONIA-WASHINGTON-WESTERN RUTLAND-
INCLUDING THE CITIES OF...ISLAND POND...ST. JOHNSBURY...
MONTPELIER...RUTLAND
359 PM EST WED DEC 7 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
WEATHER ADVISORY...FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY.

* LOCATIONS...EASTERN VERMONT AND WASHINGTON AND RUTLAND 
  COUNTIES OF VERMONT. 

* HAZARD TYPES...A PERIOD OF MODERATE SNOW.

* ACCUMULATIONS...4 TO 6 INCHES OF SNOW.

* TIMING...RAIN WILL CHANGE TO SNOW OVERNIGHT...BEGINNING AROUND
  1000 PM...AND CONTINUE THROUGH EARLY THURSDAY MORNING.

* IMPACTS...A BURST OF MODERATE SNOW OVERNIGHT AND INTO THE
  MORNING HOURS ON THURSDAY WITH QUICKLY COVER ROADWAYS AND TRAVEL
  CONDITIONS WILL DETERIORATE OVERNIGHT.

* WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...IN THE LOWER 30S.

* VISIBILITIES...AROUND A MILE IN MODERATE SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

WGH
2 follow-up statements
868 
WWUS41 KBTV 080252
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
952 PM EST WED DEC 7 2011

VTZ010-012-019-081100-
/O.CON.KBTV.WS.W.0012.111208T0300Z-111208T1400Z/
ORANGE-WINDSOR-EASTERN RUTLAND-
INCLUDING THE CITIES OF...BRADFORD...RANDOLPH...SPRINGFIELD...
WHITE RIVER JUNCTION...EAST WALLINGFORD...KILLINGTON
952 PM EST WED DEC 7 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
STORM WARNING...UNTIL 9 AM EST THURSDAY.

* LOCATIONS...EASTERN RUTLAND...ORANGE AND WINDSOR COUNTIES IN 
  VERMONT. 

* HAZARD TYPES...PERIODS OF HEAVY WET SNOW OVERNIGHT. 

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW.

* TIMING...RAIN WILL CHANGE TO SNOW OVERNIGHT...BEGINNING AROUND 
  1000 PM...AND CONTINUE INTO EARLY THURSDAY MORNING. 

* IMPACTS...SNOW WILL ACCUMULATE QUICKLY ON ROADWAYS AND TRAVEL
  WILL BECOME DIFFICULT OVERNIGHT INTO THE MORNING COMMUTE HOURS
  THURSDAY. 

* WINDS...NORTH 5 TO 10 MPH...INCREASING TO 10 TO 20 MPH WITH GUSTS
  UP TO 35 MPH AFTER DAYBREAK THURSDAY.

* TEMPERATURES...FALLING INTO THE LOWER 30S.

* VISIBILITIES...OCCASIONALLY DOWN TO A QUARTER MILE OR LESS IN
  HEAVY SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ009-081100-
/O.EXA.KBTV.WW.Y.0018.111208T0300Z-111208T1400Z/
WESTERN ADDISON-
INCLUDING THE CITIES OF...MIDDLEBURY...VERGENNES
952 PM EST WED DEC 7 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THURSDAY. 

* LOCATIONS...WESTERN ADDISON COUNTY. 

* HAZARD TYPES...PERIODS OF MODERATE SNOW.  

* ACCUMULATIONS...3 TO 5 INCHES OF SNOW.

* TIMING...SNOW WILL INTENSIFY OVERNIGHT...WITH PERIODS OF
  MODERATE SNOW BETWEEN MIDNIGHT AND 4 AM. SNOW WILL END AROUND
  DAYBREAK. 

* IMPACTS...DIFFICULT TRAVEL CONDITIONS CAN BE EXPECTED WITH LOW
  VISIBILITY AND SNOW COVERED ROADWAYS. 

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH AFTER
  SUNRISE. 

* TEMPERATURES...AROUND 30.

* VISIBILITIES...OCCASIONALLY A HALF MILE OR LESS IN MODERATE
  SNOW.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ004-007-008-011-018-081100-
/O.CON.KBTV.WW.Y.0018.111208T0300Z-111208T1400Z/
ESSEX-CALEDONIA-WASHINGTON-WESTERN RUTLAND-EASTERN ADDISON-
INCLUDING THE CITIES OF...ISLAND POND...ST. JOHNSBURY...
MONTPELIER...RUTLAND...BRISTOL...RIPTON
952 PM EST WED DEC 7 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WINTER
WEATHER ADVISORY...UNTIL 9 AM EST THURSDAY.

* LOCATIONS...EASTERN ADDISON COUNTY IN VERMONT.

* HAZARD TYPES...A PERIOD OF MODERATE SNOW.

* ACCUMULATIONS...4 TO 6 INCHES OF SNOW.

* TIMING...SNOW WILL INTENSIFY OVERNIGHT WITH PERIODS OF MODERATE
  SNOW EXPECTED BETWEEN 10 PM AND 5 AM. SNOW WILL BEGIN TO TAPER
  OFF DURING THE MORNING COMMUTE TIME FRAME ON THURSDAY.

* IMPACTS...SNOW WILL QUICKLY COVER ROADWAYS AND TRAVEL WILL 
  BECOME DIFFICULT OVERNIGHT. 

* WINDS...NORTHWEST 5 TO 10 MPH...INCREASING TO 10 TO 20 MPH WITH
  GUSTS UP TO 35 MPH AFTER DAYBREAK THURSDAY. 

* TEMPERATURES...FALLING TO AROUND 30 AFTER MIDNIGHT. 

* VISIBILITIES...OCCASIONALLY BELOW ONE-HALF MILE IN MODERATE
  SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
816 
WWUS41 KBTV 081052
WSWBTV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
552 AM EST THU DEC 8 2011

VTZ010-012-019-081200-
/O.CAN.KBTV.WS.W.0012.000000T0000Z-111208T1400Z/
ORANGE-WINDSOR-EASTERN RUTLAND-
INCLUDING THE CITIES OF...BRADFORD...RANDOLPH...SPRINGFIELD...
WHITE RIVER JUNCTION...EAST WALLINGFORD...KILLINGTON
552 AM EST THU DEC 8 2011

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
WINTER STORM WARNING FOR EASTERN RUTLAND...WINDSOR AND ORANGE
COUNTIES.

ACCUMULATING SNOW HAS MOVED EAST OF THE WARNING AREA...THEREFORE
THE WARNING HAS BEEN CANCELED.

$$

VTZ004-007>009-011-018-081200-
/O.CAN.KBTV.WW.Y.0018.000000T0000Z-111208T1400Z/
ESSEX-CALEDONIA-WASHINGTON-WESTERN ADDISON-WESTERN RUTLAND-
EASTERN ADDISON-
INCLUDING THE CITIES OF...ISLAND POND...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...RUTLAND...BRISTOL...RIPTON
552 AM EST THU DEC 8 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE
WINTER WEATHER ADVISORY FOR CENTRAL AND EASTERN VERMONT. 

ACCUMULATING SNOW HAS MOVED EAST OF THE WARNING AREA...THEREFORE
THE ADVISORY HAS BEEN CANCELED.

$$

NEILES

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this winter storm warning went out at Dec 7, 2:55 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Dec 7, 2:55 PM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
255 PM EST WED DEC 7 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK UP THE EASTERN SEABOARD TODAY AND
MOVE INTO THE GULF OF MAINE LATER TONIGHT. RAIN WILL SPREAD INTO
THE REGION THIS AFTERNOON AND THE FIRST PART OF THE NIGHT BEFORE
TEMPERATURES FALL ENOUGH TO CHANGE THE PRECIPITATION OVER TO SNOW.
ACCUMULATING SNOWS CAN BE EXPECTED OVER MOST OF THE NORTH COUNTRY
WITH HIGHEST AMOUNTS OVER EASTERN VERMONT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 102 PM EST WEDNESDAY...COMPOSITE RADAR LOOP SHOWING RAIN
HAS BEEN SLOW TO MOVE NORTHWARD ACROSS THE REGION. THUS...HAVE THE
LOWER THE POPS TO SLIGHT CHANCE ACROSS THE NORTHERN PORTION OF THE
FORECAST AREA FOR THIS AFTERNOON...AND WILL KEEP THE SAINT
LAWRENCE VALLEY IN NORTHERN NEW YORK DRY. HAVE ALSO RAISED POPS TO
CATEGORICAL ACROSS SOUTH CENTRAL VERMONT WHERE IT HAS BEEN RAINING
SINCE THIS MORNING. HAVE ALSO UPDATED THE GRIDS WITH THE LATEST
SURFACE OBSERVATIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
AS OF 442 AM EST WEDNESDAY...LOW PRESSURE DEVELOPS ALONG FRONTAL
BOUNDARY TO OUR SOUTHEAST AND TRACKS TOWARDS THE GULF OF MAINE BY
THURSDAY MORNING. DYNAMIC SUPPORT INCREASES IN ADDITION TO THE
DEVELOPMENT OF A WELL DEFINED AXIS OF FRONTOGENESIS ACROSS
SOUTHERN NEW ENGLAND AND EXTENDING UP INTO CENTRAL AND EASTERN
VERMONT. INITIALLY THE ENHANCED PRECIPITATION WILL BE IN THE FORM
OF RAIN OVER THIS AREA WITH SNOW OVER NORTHERN NEW YORK AND
NORTHWEST VERMONT. EVENTUALLY LOW LEVEL TEMPERATURES DROP BELOW
FREEZING AND THE RAIN SHOULD CHANGE TO SNOW. THIS WILL OCCUR AS
THE BULK OF THE HEAVIEST PRECIPITATION BEGINS TO MOVE OUT OF OUR
AREA...HOWEVER IT APPEARS THERE WILL BE A FAVORABLE JUXTAPOSITION
OF SNOW GROWTH AND OMEGA WHICH WILL CONTRIBUTE TO A PERIOD OF
MODERATE SNOW WITH ACCUMULATIONS OF AN INCH OR TWO PER HOUR. THUS
EASTERN VERMONT AS WELL AS WASHINGTON AND RUTLAND COUNTIES WILL
HAVE SNOWS REACH ADVISORY CRITERIA AND HAVE ISSUED A WINTER
WEATHER ADVISORY FOR THIS AREA VALID FROM 10PM TONIGHT TO 9AM
THURSDAY. OVER THE REMAINDER OF VERMONT AND NORTHERN NEW
YORK...LOOKING AT 1 TO 3 OR 2 TO 4 INCHES OF SNOW. PRECIPITATION
COMES TO AN END QUICKLY THURSDAY MORNING...BUT GUSTY NORTHWEST
WINDS WILL DEVELOP. TEMPERATURES ON THURSDAY WILL BE SEASONAL.
LOOKS LIKE THE FLOW ALOFT BECOMES WEST AND SOUTHWEST WITH TIME
WHICH COULD ALLOW FOR SOME LAKE EFFECT SNOW FROM LAKE ONTARIO TO
MOVE INTO THE REGION THURSDAY NIGHT AND FRIDAY. HAVE INCLUDED THIS
IN THE FORECAST. HIGH TEMPERATURES ON FRIDAY WILL BE SIMILAR TO
READINGS ON THURSDAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 255 PM EST WEDNESDAY...-SW ASSOCIATED WITH UPPER TROUGH MVG
THRU THE CWA WILL TAPER OFF DURING THE DAY ON SATURDAY AS SFC
HIGH PRESSURE BUILDS OVER THE NORTHEAST. DO EXPECT ANY REMAINING
-SW ACCUM POTENTIAL TO REMAIN OVER THE HIR TRRN...ESPECIALLY OVER
THE DACKS WHERE UP TO AN INCH IS POSSIBLE...WITH DUSTING
ELSEWHERE. RIDGE CRESTS OVER THE REGION SAT NGT...SINKING SOUTH OF
THE AREA FOR SUNDAY ON THRU WEDNESDAY. W/ WSW FLOW SETTING UP AS A
RESULT...GRADUAL INCR IN TEMPS THRU LATTER PORTIONS OF EXTENDED
WHICH IN ITSELF WILL BE SEVERAL DEGREES ABV NORMAL. A COUPLE OF
WEAK SYSTEMS WILL APPROACH THE FORECAST AREA OVE RTHE LATTER
PORTION OF THE EXTENDED. MDLS KEEP RIDGE INTACT FORCING MOST CLDS
AND ANY PRECIP OVER CENTRAL QUEBEC FOR SUN/SUN NGT. THE SECOND
SYSTEM WILL BEGIN TO SHOW INCR CLDS AND SL CHANCE FOR -SW
TUES/WED...BUT WITH RIDGE IN PLACE...ST LAW VALLEY WILL SEE BEST
POTENTIAL ATTM.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...MVFR TO IFR CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH 06-09Z BEFORE GRADUALLY TRENDING TOWARD VFR BY
11-12Z THURSDAY. AREAS OF WIDESPREAD MIST THIS MORNING HAVE LIFTED
EXCEPT FOR AT MPV BUT WILL SET BACK IN ONCE THE PRECIPITATION
BEGINS. EXPECTING MAINLY RAIN BETWEEN 18-22Z BUT BEGIN TO CHANGE
OVER TO SNOW AROUND 00-02Z WITH MVFR TO IFR VISIBILITIES. BEST
CHANCE FOR MODERATE SNOW WOULD BE AT RUT AND PERHAPS MPV AFTER
MIDNIGHT. EXPECTING PRECIPITATION TO END SOONER AT MPV/SLK AND
ENDING LATER AT MPV/RUT. LIGHT/VARIABLE WINDS BECOME NORTHWEST AT
AROUND 5-10KTS THROUGH THE OVERNIGHT.

CONDITIONS GRADUALLY CLEAR TOWARD VFR AFTER 11-12Z. NORTHWEST WINDS
WILL LIKELY BECOME GUSTY TOMORROW...WITH GUSTS AROUND 20KTS...THOUGH
COULD BE CLOSER TO 25-30KTS TOMORROW AT MSS.

OUTLOOK 18Z THURSDAY THROUGH SUNDAY...

18Z THURSDAY THROUGH 06Z FRIDAY...CONDITIONS BECOMING VFR.

06Z FRIDAY THROUGH 18Z FRIDAY...VFR EXCEPT PERIODS OF MVFR IN
SNOW SHOWERS AT KSLK.

18Z FRIDAY THROUGH 18Z SATURDAY...VFR DETERIORATES TO MVFR/IFR
FROM WEST TO EAST AS A COLD FRONT SPREADS SNOW SHOWERS ACROSS THE
REGION.

18Z SATURDAY ONWARD...MAINLY VFR.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 9 AM EST
     THURSDAY FOR VTZ004-007-008-010>012-019.
NY...NONE.

&&

SYNOPSIS...EVENSON
NEAR TERM...WGH
SHORT TERM...EVENSON
LONG TERM...JN
AVIATION...LOCONTO
Hazardous weather outlook, Dec 7, 4:17 AM EST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
417 AM EST WED DEC 7 2011

VTZ004-007-008-010>012-019-080930-
ESSEX-CALEDONIA-WASHINGTON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN RUTLAND-
417 AM EST WED DEC 7 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST
VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026>031-034-035-087-VTZ001>003-005-006-009-016>018-080930-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-WESTERN CHITTENDEN-LAMOILLE-WESTERN ADDISON-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
417 AM EST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 4:24 AM ESTWinter Weather AdvisoryBTVAddison, Caledonia, Essex, Orange, Rutland, Washington25 hr

Nearby

Winter Storm Warnings in Vermont, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.